# SDR MALA010256

- Difficulty date: February 27, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N327XJ
- Make and model: Saab SF340A
- Aircraft serial: 059
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adj
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2926 ON GEAR RETRACTION INTRANSIT LIGHT STAYS ILLUMINATED AND HYDRAULIC PUMP RUNS.  AIR RETURN TO MSP.  MAINTENANCE FOUND LT GEAR UPLOCK SWITCH NOT MAKING CONTACT.  FOUND LEFT GEAR DOORS OUT OF ADJUSTMENT.  ADJUSTED LT GEAR DOORS IAW 32-12-15.  OPS CHECK GOOD.
